Doctor insights on:
Calcium Channel: Both are calcium channel blockers with varying properties; though different from each other concomitant use is unwise.
Not usually: Verapamil and amlodipine are both calcium channel blockers that are used to treat hypertension. Verapamil is also sometimes used to treat rhythm disturbances. These are not usually prescribed together. Usually we prescribe a calcium channel blocker with a different class of medicine for blood pressure if it is needed. Check with your doctor or pharmacist.See 1 more doctor answer
Check online referen: Diltiazem & verapamil are 2 calcium channel blockers used to lower blood pressure & possibly control your heart rate. If your BP is too low or heart rate is too slow, you might feel weak & faint. These medications can also cause constipation. Check out online. Epocrates. Com & drugs. Com for more info regarding any medication. Ask pharmacist as well as prescribing physician why this particular drug.
Yes: There should be no interactions as long as you follow the directions.
Verapamil or diltiazem? Which drug would be a better choice treating supraventricular tachicardy absence of adenosin and why?
My husband passed away on an overdose of verapamil. Please explain side effects and causes of death with a overdose of this nature.?
Slow the heart: There are 3 types of calcium channel blockers: first is norvasc/also called amlodipine. It opens the arteries fighting hbp, angina, and even raynaud's. 2nd is cardizem/diltiazem which is 1/2 way between Norvasc & verapamil (isoptin). Verapamil is the 3d and good for treating irregular heart beats, hbp, and angina as well as migraines. It likely slowed his heart &/or lowered the BP too far. Hrs.See 1 more doctor answer
Can you take CCB such as verapamil or diltazem and bystolic (nebivolol) concurrently. Any contradiction or risk? Thanks for your help.
RARELY: They can be taken together, but adding the two requires expertise: if the 2 are necessary, see a cardiologist, best to keep things simple and use 1 or the other.See 1 more doctor answer
I've taken verapamil 120mg for 2 days with negative side affects, tonight I start weaning off it, would it be safe to take 60mg then tomorrow take 30?
Yes: Yes, you may wean yourself off verapamil that way. Since you have not taken it for a long time the possibility of rebound/withdrawal symptoms is low.
Just recently this morning got up and feel numbness on top left side of my head, and has not gone away. I've been taking verapamil since 2004. Thanks?
Probably benign: Most likely your left occipital nerve to the back of your head isn't working well, usually temporary, verapamil, occasionally used for migraine or migraine variant, has nothing to do with your symptoms. If you have a history of neck problems, occipital neuralgia is frequently associated. If you are having headache, this may still be true but other things would need to be considered also.
I'm under 120mg daily at 9:00 in the morning of mylan-verapamil. I had another 120mg at 10:00pm by mistake can I continue taking regular dose today?
Take next dose in pm: A daily dose of verapamil sustained release can be taken at one sitting or split up. Extra doses can be used as needed once in a while for symptoms like palpitation or high bp. So what you did by accident certainly happens. It should to affect tomorrow's dose though you certainly could wait a bit to space it out at least 12 hours.